Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online
Ask a Urologist   »  

Having protected sex. Painful spots appeared on penis top. Cause of concern?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2003
Answered : 393 Questions
Question
Hi. These spots / marks have recently appeared on the "top" of my penis. Im 34 male, sexually active but use protection. Slight painful, no puss etc XXXXXX
Posted Thu, 11 Apr 2013 in Penis Problems
 
 
Answered by Dr. Tanusree Biswas 8 minutes later
Hello,

Thanks for sharing your query with us.

I have gone through your history as well as the pictures attached.
It looks like you are having Folliculitis in your groin area.This is frequently causes by bacterial infection.
The treatment consists of :
1) Cleaning the area with normal saline
2) Avoidance of scratching/ bursting etc
3) Oral antibiotics like Azithromycin or amoxacillin+cloxacillin combination for 5-7 days.
4) Application of a topical antibiotic cream like Mupirocin 2-3 times for 7 days.
5) In case of pain /swelling you should take oral anti inflammatory medications.

Therefore, I suggest you visit your dermatologist for further evaluation and the prescription of the same.

Hope this is helpful. Let me know if you need clarification.

Best Wishes,
DR.TANUSHREE BISWAS
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor